# SDR A6WA202307028635

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 40,234 hours, 38,936 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 855D10015
- Part serial: 2089
- Condition: Unknown
- Location: Flap System
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS SELECTED ZERO AND SHORTLY THERAFTER RCVD FLAP FAIL CAU MSG.  AIRCRAFT REMOVED FROM SERVICE.  R&R OF BPSU ON RIGHT WING. OPS CHECK GOOD.
